# SDR MALA976480

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, LEFT TORQUE INDICATOR WAS ERRATIC, APPROX 60 TO 110 PERCENT.  ALL OTHER ENGINE INDICATIONS NORMAL.  ACTUAL POWER APPEARED NORMAL, NO SURGING.  AIRCRAFT RETURNED TO CVG.  MAINTENANCE INSPECTED LEFT ENGINE AND FOUND CANNON PLUG ON PCU LOOSE.  CLEANED AND RESECURED CANNON PLUG.  RAN ENGINES WITH AND WITHOUT CTOT, ALL PARAMETERS NORMAL.  TQ INDICATIONS SOLID OVER THE ENTIRE TORQUE RANGE.
